Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The norm of a symmetric elementary operator

Author: Bojan Magajna
Journal: Proc. Amer. Math. Soc. 132 (2004), 1747-1754
MSC (2000): Primary 47B47
Published electronically: October 8, 2003
MathSciNet review: 2051136
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The norm of the operator $x\mapsto a^*xb+b^*xa$ on $A= {\mathrm B}(\mathcal{H})$(or on any prime C$^*$-algebra $A$) is computed for all $a,b\in A$ and is shown to be equal to the completely bounded norm.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B47

Retrieve articles in all journals with MSC (2000): 47B47

Additional Information

Bojan Magajna
Affiliation: Department of Mathematics, University of Ljubljana, Jadranska 19, Ljubljana 1000, Slovenia

Keywords: Elementary operator, completely bounded map
Received by editor(s): July 19, 2002
Received by editor(s) in revised form: February 7, 2003
Published electronically: October 8, 2003
Additional Notes: Supported by the Ministry of Science and Education of Slovenia
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society